# SDR 2010FA0000870

- Difficulty date: August 21, 2010
- Submitted: August 21, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53470371200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT CROSS SECTION FR 58, LBL 28 TO RBL 28.  NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  REPLACED CROSS SECTION WITH NEW PART.
